RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 755–758 (Mi dan32589)  

MATHEMATICS

Invertibility in topological rings

V. A. Andrunakievich, V. I. Arnautov

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (628 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.48
Received: 04.05.1966

Citation: V. A. Andrunakievich, V. I. Arnautov, “Invertibility in topological rings”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 755–758

Citation in format AMSBIB
\Bibitem{AndArn66}
\by V.~A.~Andrunakievich, V.~I.~Arnautov
\paper Invertibility in topological rings
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 755--758
\mathnet{http://mi.mathnet.ru/dan32589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0202777}
\zmath{https://zbmath.org/?q=an:0199.08003}


Linking options:
  • http://mi.mathnet.ru/eng/dan32589
  • http://mi.mathnet.ru/eng/dan/v170/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019